# SDR DALA2018081505100

- Difficulty date: August 12, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 54,095 hours, 17,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EXIT SIGN MISSING. R & R THE SIGN IAW AMM 33-22.
